<  Back to the Polytechnique Montréal portal

Semidefinite programming for discrete optimization and matrix completion problems

Henry Wolkowicz and Miguel F. Anjos

Article (2002)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/38335/
Journal Title: Discrete Applied Mathematics (vol. 123, no. 1-3)
Publisher: Elsevier
DOI: 10.1016/s0166-218x(01)00352-3
Official URL: https://doi.org/10.1016/s0166-218x%2801%2900352-3
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:32
Cite in APA 7: Wolkowicz, H., & Anjos, M. F. (2002). Semidefinite programming for discrete optimization and matrix completion problems. Discrete Applied Mathematics, 123(1-3), 513-577. https://doi.org/10.1016/s0166-218x%2801%2900352-3

Statistics

Dimensions

Repository Staff Only

View Item View Item